# SDR ASAA2016010714989

- Difficulty date: January 7, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 50,858 hours, 22,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141A818019
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER ARM HINGE, LOWER BATHTUB FITTING IS CORRODED.  ACFT GROUNDED. R & R L1 DOOR LOWER HINGE BOX FITTING AND REPAIRED NEW HINGE  BOX FITTING IAW SRM 51-40-02, BAC DWG 141A8180, REV C REO-G19534, REV B AND EA 700-52EA-16457.
